Asymptotic solutions of Hamilton-Jacobi equations in Euclidean n space

Yasuhiro Fujita, Hitoshi Ishii, Paola Loreti

    Research output: Contribution to journalArticle

    23 Citations (Scopus)

    Abstract

    We study the asymptotic behavior of the viscosity solution of the Cauchy problem for the Hamilton-Jacobi equation ut + αx · Du + H(Du) = f(x) in ℝn × (0, ∞), where α is a positive constant and H is a convex function on ℝn, and establish a convergence result for the viscosity solution u(x, t) as t → ∞. Indiana University Mathematics Journal

    Original languageEnglish
    Pages (from-to)1671-1700
    Number of pages30
    JournalIndiana University Mathematics Journal
    Volume55
    Issue number5
    DOIs
    Publication statusPublished - 2006

      Fingerprint

    Keywords

    • Asymptotic behavior
    • Asymptotic solutions
    • Hamilton-Jacobi equations

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this